| Model Number |
1516-20-514 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2018: the patient underwent a 2nd right knee revision due to recurrent polyethylene dissociation.The surgeon indicated the liner was found within the suprapatellar pouch.He reported the tibial and femoral components and cement were removed with osteotomes and cement removal tools.He noted the tibial component had loosened between the cement and component interface.The patient was implanted with depuy knee system.Competitor¿s cement was utilized, and there were no complications reported.
Additional Manufacturer Narrative
This is a duplicate report of 1818910-2018-63464.This report is being retracted as it is a report duplication.1818910-2018-63464 will be kept for investigation purposes.